Volume 4, issue 1 (2004)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Sur la realisation des modules instables

DongHua Jiang

Algebraic & Geometric Topology 4 (2004) 151–175
Bibliography
1 J F Adams, On the non-existence of elements of Hopf invariant one, Ann. of Math. $(2)$ 72 (1960) 20 MR0141119
2 P Gabriel, Des catégories abéliennes, Bull. Soc. Math. France 90 (1962) 323 MR0232821
3 H W Henn, J Lannes, L Schwartz, Localizations of unstable $A$–modules and equivariant mod $p$ cohomology, Math. Ann. 301 (1995) 23 MR1312569
4 N J Kuhn, On topologically realizing modules over the Steenrod algebra, Ann. of Math. $(2)$ 141 (1995) 321 MR1324137
5 J Lannes, L Schwartz, Sur la structure des $A$–modules instables injectifs, Topology 28 (1989) 153 MR1003580
6 A Liulevicius, The factorization of cyclic reduced powers by secondary cohomology operations, Mem. Amer. Math. Soc. No. 42 (1962) 112 MR0182001
7 J Milnor, The Steenrod algebra and its dual, Ann. of Math. $(2)$ 67 (1958) 150 MR0099653
8 L Schwartz, La filtration nilpotente de la categorie $\scr{U}$ et la cohomologie des espaces de lacets, from: "Algebraic topology—rational homotopy (Louvain-la–Neuve, 1986)", Lecture Notes in Math. 1318, Springer (1988) 208 MR952581
9 L Schwartz, Unstable modules over the Steenrod algebra and Sullivan's fixed point set conjecture, Chicago Lectures in Mathematics, University of Chicago Press (1994) MR1282727
10 L Schwartz, La filtration de Krull de la catégorie $\scr U$ et la cohomologie des espaces, Algebr. Geom. Topol. 1 (2001) 519 MR1875606
11 N Shimada, T Yamanoshita, On triviality of the $\mathrm{mod} p$ Hopf invariant, Japan J. Math. 31 (1961) 1 MR0148060